Alert archive / New York / Flash Flood Warnings in 2021

Flash Flood Warning 8, NWS Buffalo, NY

July 7, 2021Allegany County, New York

NWS Buffalo, NY issued this flash flood warning at Jul 7, 2021, 8:39 PM EDT for Allegany County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 8:39 PM EDT (00:39 UTC)
Expired
Jul 7, 2021, 11:32 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Allegany County, NY

The radar

The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 9:20 PM EDTFLASH FLOOD2 Sse Belfast, NYFLOODING REPORTED ON WHITE CREEK RD. AND STATE ROUTE 19 BETWEEN CR 17 AND CR 16. MULTIPLE ROAD CLOSURES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

151 
WGUS51 KBUF 080039
FFWBUF
NYC003-080400-
/O.NEW.KBUF.FF.W.0008.210708T0039Z-210708T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
839 PM EDT Wed Jul 7 2021

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  Central Allegany County in western New York...

* Until midnight EDT.

* At 839 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Belmont and Angelica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4222 7812 4223 7819 4230 7822 4238 7799
      4235 7789 4224 7800 4223 7803

FLASH FLOOD...RADAR INDICATED

$$

Apffel
2 follow-up statements
766 
WGUS71 KBUF 080206
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
1006 PM EDT Wed Jul 7 2021

NYC003-080400-
/O.CON.KBUF.FF.W.0008.000000T0000Z-210708T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-
1006 PM EDT Wed Jul 7 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT 
FOR CENTRAL ALLEGANY COUNTY...

At 1006 PM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 3 inches of rain 
have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Belmont and Angelica.

Flooding was reported on White Creek Rd and on State Route 19 south 
of Belfast. Do not attempt to cross a flooded roadway since the 
water can be much deeper than it appears.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4222 7812 4223 7819 4230 7822 4238 7799
      4235 7789 4224 7800 4223 7803

FLASH FLOOD...RADAR INDICATED

$$

Apffel
417 
WGUS71 KBUF 080332
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
1132 PM EDT Wed Jul 7 2021

NYC003-080342-
/O.CAN.KBUF.FF.W.0008.000000T0000Z-210708T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-
1132 PM EDT Wed Jul 7 2021

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL ALLEGANY COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4222 7812 4223 7819 4230 7822 4238 7799
      4235 7789 4224 7800 4223 7803

$$

Apffel

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 8:19 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 7, 8:19 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
819 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Showers and thunderstorms will be common across the area through
Thursday as a stationary front lingers in the area. Low pressure
will finally kick it eastward by Friday with a cool and mostly
dry weekend in store. Warmer and more humid conditions return
next work week.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
A quasi-stationary front is draped out just south of Lake
Ontario this evening with soupy air to the south of it. To the
north, northeasterly flow has really stabilized the atmosphere.
Convection has developed south of this boundary, with a WSW flow
aloft nudging this cluster of storms across the boundary. There
remains a limited risk for severe weather across the Western
Southern Tier where there is surface based instability since it
is south of the boundary. Wind shear is generally limited
across our area, suggesting the severe weather risk is mainly
for pulse storms. However, the wave is likely producing locally
greater shear, along the Pennsylvania border and to the south,
which is more supportive of organized storms.

Thunderstorms will weaken as they move into the more stable
environment, but still will bring some rain and possibly a
thunderstorm due to elevated convection across much of Western
New York late this evening.

After this evening's convection dies down, a break in the
action will ensue until the approach of a stronger surface low
and associated right entrance region of the upper jet for
Thursday. Radar trends are well captured by HRRR model guidance,
which also shows a break in the action tonight before the next
wave approaches late.

Strong large scale ascent coupled with PWAT values up to near 2
inches feeding northward from the tropicals and modest
instability will allow for what looks like several surges of
rainfall across the area on Thursday. Widespread 1-2 inch
amounts of rainfall seem likely with this system as it slides
through the area on Thursday.

A slow wind down to showers seems likely Thursday night as a
trailing wave keeps some degree of synoptic ascent plaguing the
area into Thursday night.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Tropical Storm Elsa will race northeast along the New England Coast
Friday as it becomes captured and accelerated by an approaching mid
latitude trough moving into the Great Lakes. Elsa will have no
direct impact on our area. The upstream mid level trough and
associated cold front will cross the eastern Great Lakes Friday, and
may produce a few more scattered showers. The best rain chances will
reside from the Southern Tier into the Finger Lakes and east of Lake
Ontario, with lower chances across the Niagara Frontier. Extensive
cloud cover and an early arrival of the cold front will keep thunder
chances minimal. Highs will reach the mid 70s owing to cloud cover
and the start of weak cold advection during the afternoon.

A drier airmass will move into the eastern Great Lakes Friday night
with any showers ending from west to east in the evening. Clearing
skies and the arrival of a cooler/drier airmass will allow low
temperatures to drop into the 50s overnight.

Saturday and Saturday night high pressure will build into the Great
Lakes, allowing for a return to dry weather and lower humidity.
Highs Saturday will reach the mid to upper 70s away from the
immediate lakeshores. Lows Saturday night will drop into the 50s in
most locations and lower 60s along the lakeshores.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The pattern will become more active again early next week as a mid
level closed low evolves over the central US, forcing the frontal
zone across the Ohio Valley back northward into the eastern Great
Lakes. This will bring increasing rain chances early next week as
humidity and instability move back into the region with increasing
southwesterly return flow around high pressure anchored off the
southeast coast.

The GFS and subsequently the NBM looks too fast with the arrival of
rain chances over the weekend, and our preference is to go with the
slower ECMWF/GEM solution. With this in mind, a chance of showers
will arrive in Western NY by Sunday afternoon, with a better chance
of showers and a few thunderstorms Sunday night through Tuesday
areawide as the approaching mid level closed low forces a low level
boundary to stall near or over the eastern Great Lakes.

The trough may move east of the area by next Wednesday, although a
moist/unstable environment may still support a chance of a few
scattered showers and storms in the afternoon along and inland of
the lake breeze boundaries.

Highs Sunday will reach the lower 80s for lower elevations away from
the lakeshores, with still comfortable humidity. Monday through
Wednesday highs will reach the low to mid 80s each day, and surface
dewpoints will rise into the mid to upper 60s.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Showers and thunderstorms will move across WNY through 05Z,
impacting KJHW and possibly KBUF and KIAG. This cluster of
storms will weaken and exit to the east after this. Otherwise,
increasing low moisture will result in lowering cigs and
possibly some fog late tonight.

As a system tracks through the area Thursday, moderate to heavy
rain will result, which will again generate widespread IFR
conditions as it moves through.

Outlook...

Thursday night...IFR with showers, a few thunderstorms, and
possibly some fog.

Friday...Improving to MVFR/VFR with diminishing chances for showers.

Saturday...VFR. A chance of showers over the far west.

Sunday...VFR.

Monday...VFR/MVFR with a chance of showers and thunderstorms.

&&

.MARINE...
A cold front will meander near Lake Ontario through Thursday.
Waves in excess of 4 feet on western and central waters due to a
stiff NE flow has resulted in small craft advisory conditions on
the western two-thirds of the lake. The front will stall south
of Lake Ontario tonight, and winds will begin to diminish. By
Thursday a weak surface low will be advancing along this frontal
boundary...with a relaxed pressure gradient maintain winds and
waves below small craft thresholds.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 11 PM EDT this evening for
     NYZ001>004.
MARINE...Small Craft Advisory until 11 PM EDT this evening for
         LOZ042>044.

&&

SYNOPSIS...Fries
NEAR TERM...Apffel/Fries
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Apffel/Fries
MARINE...Apffel/Fries
Hazardous weather outlook, Jul 7, 3:36 PM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
336 PM EDT Wed Jul 7 2021

NYZ005>008-010-011-081945-
Northern Cayuga-Oswego-Jefferson-Lewis-Northern Erie-Genesee-
336 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday, showers and thunderstorms will produce localized heavy
rainfall. This, and recent heavy rains will bring an increase to the
potential for flooding through Thursday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>004-081945-
Niagara-Orleans-Monroe-Wayne-
336 PM EDT Wed Jul 7 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday, showers and thunderstorms will produce localized heavy
rainfall. This, and recent heavy rains will bring an increase to the
potential for flooding through Thursday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-081945-
Chautauqua-Cattaraugus-Allegany-
336 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 345 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday, showers and thunderstorms will produce localized heavy
rainfall. This, and recent heavy rains will bring an increase to the
potential for flooding through Thursday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-081945-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
336 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-085-081945-
Wyoming-Livingston-Ontario-Southern Erie-
336 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday, showers and thunderstorms will produce localized heavy
rainfall. This, and recent heavy rains will bring an increase to the
potential for flooding through Thursday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-081945-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
336 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Special weather statement, Jul 7, 5:15 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
515 PM EDT Wed Jul 7 2021

NYZ013-021-072145-
Allegany-Livingston-
515 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LIVINGSTON AND
NORTH CENTRAL ALLEGANY COUNTIES...

At 514 PM EDT, a strong thunderstorm was located 8 miles west of
Dansville, moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Dansville, Groveland, Nunda, Ossian, Dalton, and Swain.

This includes Interstate 390 between exits 4 and 5.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4246 7790 4255 7799 4269 7776 4258 7766
      4253 7766 4253 7772 4251 7772
TIME...MOT...LOC 2114Z 240DEG 12KT 4253 7785

Hitchcock
Special weather statement, Jul 7, 6:10 PM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Buffalo NY
610 PM EDT Wed Jul 7 2021

NYZ019-072245-
Chautauqua-
610 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAUTAUQUA
COUNTY...

At 610 PM EDT, a strong thunderstorm was located over Jamestown,
moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm, along with brief torrential downpours.

Locations impacted include...
Jamestown, Lakewood, Falconer, Frewsburg, Busti, Ellington, Celoron
and Kennedy.

This includes Interstate 86 between exits 11 and 14.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4201 7934 4213 7937 4226 7910 4214 7906
      4201 7907
TIME...MOT...LOC 2210Z 257DEG 13KT 4209 7924

Hitchcock
Special weather statement, Jul 7, 6:52 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Buffalo NY
652 PM EDT Wed Jul 7 2021

NYZ021-072330-
Allegany-
652 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALLEGANY COUNTY...

At 652 PM EDT, a strong thunderstorm was located near Belfast,
moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Alfred, Belfast, Friendship, Belmont, Angelica, West Almond, Birdsall
and Black Creek.

This includes Interstate 86 between exits 30 and 32.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4221 7826 4234 7827 4247 7782 4236 7775
      4222 7779
TIME...MOT...LOC 2252Z 258DEG 12KT 4230 7807

Hitchcock
Special weather statement, Jul 7, 6:53 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Buffalo NY
653 PM EDT Wed Jul 7 2021

NYZ021-072330-
Allegany-
653 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEGANY COUNTY...

At 653 PM EDT, a strong thunderstorm was located 7 miles southwest of
Wellsville, moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm, in addition to torrential downpours.

Locations impacted include...
Whitesville, Alma, Little Genesee, Stannards and Paynesville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4200 7824 4204 7824 4215 7774 4200 7775
TIME...MOT...LOC 2253Z 258DEG 12KT 4203 7801

Hitchcock
Special weather statement, Jul 7, 8:04 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Buffalo NY
804 PM EDT Wed Jul 7 2021

NYZ019>021-080100-
Chautauqua-Cattaraugus-Allegany-
804 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT CATTARAUGUS...CHAUTAUQUA AND
ALLEGANY COUNTIES...

At 802 PM EDT, doppler radar indicated a large area of rain and
embedded thunderstorms across the Southern Tier. These storms may
produce wind gusts up to 35 mph, pea size hail, and torrential
downpours.

Locations impacted include...
Jamestown, Olean, Dunkirk, Fredonia, Salamanca, Wellsville, Allegany
State Park, Alfred, Westfield, Lakewood, Silver Creek, Falconer,
Ashford, Allegany, Franklinville, Mayville, Belfast, Cuba,
and Rushford.

This includes the following highways...
 Interstate 90 between exits 60 and 59.
 Interstate 86 between exits 6 and 33.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4200 7958 4228 7973 4229 7974 4231 7977
      4258 7919 4244 7892 4235 7864 4247 7772
      4200 7775
TIME...MOT...LOC 0002Z 246DEG 34KT 4220 7854

Hitchcock
Local storm report, Jul 7, 8:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
809 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     3 ENE PANAMA            42.09N 79.44W
07/07/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN ON POWER LINES.

0709 PM     TSTM WND DMG     1 SE BEMUS POINT        42.16N 79.38W
07/07/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN ON POWER LINES ALONG NORTH
            NESMITH AVE.

0720 PM     TSTM WND DMG     CELORON                 42.10N 79.28W
07/07/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            TREES DOWN ON POWER LINES ALONG EDITH AVE.

&&

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:04 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua56 min
Jul 8, 12:48 PM EDTSpecial Weather StatementBUFNiagara27 min
Jul 8, 1:40 PM EDTSpecial Weather StatementBUFNiagara35 min
Jul 8, 2:18 PM EDTSpecial Weather StatementBUFOrleans42 min
Jul 8, 3:08 PM EDTSpecial Weather StatementBUFNiagara67 min
Jul 8, 3:23 PM EDTSpecial Marine WarningBUF37 min
Jul 8, 3:34 PM EDTSpecial Weather StatementBUFErie41 min
Jul 8, 3:41 PM EDTSevere Thunderstorm WarningBUFErie, Niagara48 min
Jul 8, 3:48 PM EDTSpecial Marine WarningBUF57 min
Jul 8, 4:13 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans32 min
Jul 8, 4:16 PM EDTSpecial Weather StatementBUFOswego44 min
Jul 8, 4:26 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego49 min
Jul 8, 4:29 PM EDTSpecial Weather StatementBUFMonroe61 min
Jul 8, 4:37 PM EDTSpecial Marine WarningBUF53 min
Jul 8, 4:45 PM EDTSpecial Weather StatementBUFGenesee, Monroe30 min
Jul 8, 4:53 PM EDTFlash Flood WarningBUFMonroe, Wayne3 hr
Jul 8, 5:09 PM EDTSpecial Weather StatementBUFLewis51 min
Jul 8, 5:12 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego63 min
Jul 8, 6:15 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis60 min
Jul 8, 7:52 PM EDTSpecial Weather StatementBUFLewis38 min

Nearby

Flash Flood Warnings in New York, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.